# SDR HNAA2024120901175

- Difficulty date: October 30, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 45,500 hours, 42,472 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2089 RH WING, WING TO BODY FAIRING ATTACH BRACKET #2 CRACKED JUST AFT OF SPAR 2.  RAR ATTACH BRACKET IAW SRM 51-40-02
